# SDR AALA201704199009

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 72,686 hours, 26,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMED LIGHT IS INOPERATIVE.  REMOVED DEBRIS FROM GIRT BAR FLOOR FITTING.  OPERATIONAL CHECKED GOOD.
